# SDR 20001004AP005

- Difficulty date: June 7, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N903AG
- Make and model: Gulstm G1159
- Aircraft serial: 172
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 1159CSH206018001
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE MAINTENANCE PREFLIGHT, A TECHNICIAN DISCOVERED A SMALL AREA OF BUBBLED PAINT.  AN INVESTIGATION REVEALED A CRACK IN THE TRAILING EDGE OF THE LEFT AILERON  THE AILERON TRAILING EDGE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
